Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 56, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 8, 2015, 9:13 PM CDT for Hughes County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2015, 9:13 PM CDT (02:13 UTC)
- Expired
- May 8, 2015, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Hughes County, OK
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 7:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
753
WFUS54 KOUN 090213
TOROUN
OKC063-090245-
/O.NEW.KOUN.TO.W.0056.150509T0213Z-150509T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 945 PM CDT
* AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES WEST OF WETUMKA...MOVING NORTH-NORTHEAST
AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WETUMKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3516 9629 3522 9644 3529 9644 3529 9616
TIME...MOT...LOC 0213Z 212DEG 21KT 3525 9636
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
..SPEG.1 follow-up statement
030
WWUS54 KOUN 090242
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT FRI MAY 8 2015
OKC063-090251-
/O.EXP.KOUN.TO.W.0056.000000T0000Z-150509T0245Z/
HUGHES OK-
942 PM CDT FRI MAY 8 2015
...THE TORNADO WARNING FOR NORTHWESTERN HUGHES COUNTY WILL EXPIRE AT
945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING NO LONGER APPEARS CAPABLE OF
PRODUCING A TORNADO. THEREFORE THE TORNADO WARNING FOR HUGHES
COUNTY WILL BE ALLOWED TO EXPIRE.
LAT...LON 3516 9629 3522 9644 3529 9644 3529 9616
TIME...MOT...LOC 0239Z 212DEG 21KT 3525 9636
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 8:12 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 8, 8:12 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT FRI MAY 8 2015
.UPDATE...
ADJUSTED RAIN CHANCES TONIGHT...MAINLY TO LOWER THEM IN WESTERN
OKLAHOMA. TWEAKED OVERNIGHT DOWNWARDS A BIT.
&&
.DISCUSSION...
LINE OF STRONG TO SEVERE STORMS CONTINUES NEAR I-35 SOUTH OF
OKLAHOMA CITY AND WILL PUSH EAST OVER THE NEXT FEW HOURS.
VERY HEAVY RAINFALL OF 1 TO 3 INCHES AND FLASH FLOODING REMAIN
THE BIGGEST CONCERNS AT THE MOMENT WITH SOME REPORTS OF DAMAGING
WINDS AND SEVERE HAIL. A FEW TORNADOES REMAIN POSSIBLE.
THINK THE SEVERE WEATHER THREAT HAS ENDED TONIGHT WEST OF A
PONCA CITY TO OKLAHOMA CITY TO WICHITA FALLS LINE. DECREASED RAIN
CHANCES TONIGHT IN THESE LOCATIONS.
LATEST HRRR RUNS HINT THAT THERE MAY BE ISOLATED STORM DEVELOPMENT
AFTER 4 AM TONIGHT...PARTICULARLY IN WESTERN NORTH TEXAS AND FAR
WESTERN OKLAHOMA. IF THESE STORMS FORM...THERE WOULD BE A LOW
CHANCE OF THESE STORMS OF BEING SEVERE WITH LARGE HAIL. CONFIDENCE
OF THESE STORMS FORMING REMAINS LOW. KEPT LOW RAIN CHANCES TO
ACCOUNT FOR THIS POSSIBILITY.
SOME FOG MAY FORM LATE TONIGHT PARTICULARLY OVER WESTERN
OKLAHOMA. DID NOT MENTION DUE TO LOW CONFIDENCE OF OCCURRENCE.
MBS
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT FRI MAY 8 2015/
DISCUSSION...
SEVERE STORMS AND FLASH FLOODING WILL CONTINUE THIS EVENING.
LATEST RADARS INDICATED NUMEROUS STORMS FROM SEYMOUR AND WICHITA
FALLS TEXAS TO OKLAHOMA CITY TO PONCA CITY. STORMS WILL CONTINUE
TO PUSH SOUTHEAST THIS EVENING AND SEEM TO BECOME MORE LINEAR IN
NATURE AS THEY AFFECT LOCATIONS SOUTHEAST OF I-44.
THE MAIN SEVERE HAZARDS REMAIN DAMAGING WINDS AND VERY LARGE HAIL
WITH A FEW TORNADOES. THE TORNADO POTENTIAL MAY INCREASE OVER THE
NEXT FEW HOURS AS LOW LEVEL SHEAR INCREASES ACROSS SOUTHERN
OKLAHOMA...ESPECIALLY IF STORMS REMAIN DISCRETE. WILL CLOSELY
MONITOR.
FLASH FLOODING MAY BE THE BIGGER CONCERN THIS TONIGHT WITH
RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WITH THE STRONGEST
STORMS.
STRONG WAKE LOW WINDS SEEM TO BE DEVELOPING ACROSS SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON THE BACK EDGE OF STORMS. SOME
GUSTS OVER 50 MPH MAY OCCUR.
STORMS WILL PUSH INTO EASTERN OKLAHOMA BY MIDNIGHT...SLOWLY ENDING
THE SEVERE POTENTIAL TONIGHT. IT SEEMS UNLIKELY THAT ADDITIONAL
SEVERE STORMS WILL FORM BETWEEN MIDNIGHT AND 6 AM TONIGHT.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
AVIATION...
LOW CONFIDENCE CONTINUES WITH THE TAFS.
ONGOING TSRA WILL BE EAST OF ALL TAF SITES BY 03Z. BRIEF VARIABLE
GUSTY WINDS AND IFR OR LOWER CONDITIONS ARE POSSIBLE WITH TSRA.
STRONG EAST TO NORTHEAST WINDS WITH GUSTS OVER 30 KT COULD OCCUR
FOR A 1 TO 2 HOUR PERIOD AS STORMS END THROUGH 05Z.
WIDESPREAD MVFR/IFR CONDITIONS WILL LIKELY FORM 06-18Z. KEPT
MENTION OF THESE CONDITIONS IN TAFS...THOUGH NOT COMPLETELY SURE
THESE LOWER CONDITIONS WILL OCCUR. CONDITIONS WILL LIKELY IMPROVE
TO VFR AT MOST SITES AFTER 18Z.
ADDITIONAL TSRA MAY OCCUR NEARLY ANY TIME AND ANYWHERE AFTER 03Z.
KEPT VCTS MENTION AT MANY SITES...MAINLY 12-18Z. BRIEF VARIABLE
GUSTY WINDS AND MVFR OR LOWER CONDITIONS ARE POSSIBLE. STORM
COVERAGE AND LOCATIONS REMAIN VERY UNCERTAIN.
MBS
PREV DISCUSSION... /ISSUED 336 PM CDT FRI MAY 8 2015/
DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.
LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.
THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.
MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 77 63 75 / 100 70 50 50
HOBART OK 60 78 57 78 / 20 70 30 20
WICHITA FALLS TX 63 80 63 78 / 20 70 60 60
GAGE OK 59 78 51 74 / 20 70 20 10
PONCA CITY OK 64 77 63 76 / 100 70 60 40
DURANT OK 64 79 66 76 / 100 70 70 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
17/17Hazardous weather outlook, May 8, 7:34 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 734 PM CDT FRI MAY 8 2015 OKZ004>048-050>052-TXZ083>090-100030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 734 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. LOCATION... THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE EXTENDING FROM SEYMOUR TEXAS...TO WICHITA FALLS...TO LAWTON...TO PAULS VALLEY... TO DURANT OKLAHOMA. A SLIGHT AND ENHANCED RISK IS GENERALLY NEAR THE INTERSTATE 44 CORRIDOR. TIMING... THROUGH MIDNIGHT TONIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND ACROSS MUCH OF SOUTHERN OKLAHOMA THIS EVENING. A FEW DISCRETE SUPERCELLS MAY FORM AHEAD OF THIS LINE...WHICH WOULD HAVE THE HIGHEST CHANCES FOR SEVERE WEATHER. LARGE HAIL...DAMAGING WINDS... AND PERHAPS A FEW TORNADOES REMAIN THE BIGGEST CONCERNS THIS EVENING. STORMS WILL PUSH INTO EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT. AFTER MIDNIGHT TONIGHT...CHANCES FOR ADDITIONAL SEVERE STORMS ARE VERY LOW. .HEAVY RAIN... WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN AREAS WITH PROLONGED RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 8, 8:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM FLOOD WAURIKA 34.17N 98.00W
05/08/2015 JEFFERSON OK AMATEUR RADIO
STREET FLOODING.
&&
MDAYLocal storm report, May 8, 8:12 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLOOD WAURIKA 34.17N 98.00W
05/08/2015 JEFFERSON OK BROADCAST MEDIA
MAIN AT US 70 UNDER SEVERAL FEET OF WATER. NOT AFFECTING
STRUCTURES AT TIME OF REPORT.
&&
MDAYLocal storm report, May 8, 8:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLOOD VELMA 34.46N 97.67W
05/08/2015 STEPHENS OK EMERGENCY MNGR
FLOODING REPORTED ON 1ST STREET...MAIN STREET...SCHOOL
RD...CHAPARRAL RD...HARGROVE RD...1 TO 2 FEET DEEP IN
AREAS.
&&
MDAYLocal storm report, May 8, 8:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 4 NNE SULPHUR 34.56N 96.95W
05/08/2015 M63 MPH MURRAY OK MESONET
&&
MDAYLocal storm report, May 8, 9:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST 14 NW COALGATE 34.68N 96.39W
05/08/2015 E60 MPH COAL OK EMERGENCY MNGR
ALSO TORRENTIAL RAINFALL AT COAL AND POTONTOC COUNTY LINE
ON HIGHWAY 3.
&&
MDAYLocal storm report, May 8, 9:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM FLASH FLOOD ARDMORE 34.17N 97.14W
05/08/2015 CARTER OK PUBLIC
STALLED CAR WITH WATER UP TO ITS HOOD.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:22 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 7:24 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 8, 7:25 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 4 hr |
| May 8, 7:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more | 56 min |
| May 8, 8:06 PM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 5 days |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Love | 26 days |
| May 8, 8:12 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 38 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 44 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 49 min |
| May 8, 9:06 PM CDT | Tornado Warning | OUN | Hughes | 24 min |
| May 8, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 44 min |
| May 8, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 11 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 8, 11:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 9, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| May 9, 12:47 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| May 9, 1:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 9, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 9, 1:47 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 37 hr |
| May 9, 2:57 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 9, 6:28 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 9, 7:06 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 39 min |
| May 9, 7:07 AM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 9, 7:46 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 29 min |
| May 9, 8:03 AM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 9, 8:16 AM CDT | Special Weather Statement | OUN | Dewey | 44 min |
| May 9, 8:34 AM CDT | Special Weather Statement | OUN | Canadian, Carter, Garvin, Grady, Murray | 26 min |
| May 9, 8:40 AM CDT | Special Weather Statement | OUN | Dewey, Ellis | 35 min |
| May 9, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 9, 9:32 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray | 3 hr |
| May 9, 10:04 AM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 9, 10:37 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 9, 10:38 AM CDT | Special Weather Statement | OUN | Atoka, Marshall | 37 min |
| May 9, 11:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 4 hr |
| May 9, 11:39 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 52 min |
| May 9, 11:57 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 33 min |
| May 9, 12:20 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 9, 12:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| May 9, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 9, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Grady, Stephens | 53 min |
| May 9, 1:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| May 9, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 46 min |
| May 9, 1:17 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more | 3 hr |
| May 9, 1:27 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| May 9, 1:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 9, 1:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 9, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 43 min |
| May 9, 2:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 9, 2:02 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 9, 2:10 PM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 9, 2:14 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 6 hr |
| May 9, 2:15 PM CDT | Special Weather Statement | OUN | Bryan | 30 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 14 min |
| May 9, 2:58 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| May 9, 3:09 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 1 more | 3 hr |
| May 9, 3:18 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 27 min |
| May 9, 3:34 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| May 9, 3:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 9, 4:08 PM CDT | Special Weather Statement | OUN | Pontotoc | 37 min |
| May 9, 4:30 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 9, 4:46 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| May 9, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| May 9, 4:52 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 4 hr |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 49 min |
| May 9, 5:28 PM CDT | Tornado Warning | OUN | Love, Marshall | 32 min |
| May 9, 5:34 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 9, 5:35 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| May 9, 5:49 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 5 hr |
| May 9, 5:49 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| May 9, 6:00 PM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 9, 6:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.